Wondering about Januvia side effects

Ashalka
By Ashalka Latest Reply 2011-06-20 11:50:26 -0500
Started 2011-04-27 23:10:46 -0500

I have been taking Januvia about 6 or 7 months. About that time I was having what I thought was an allergy symptom, the very runny nose. Has anyone else had this experience? What did you do about it ?


3 replies

spanky57
spanky57 2011-06-19 11:59:18 -0500 Report

I have not experienced any runny nose. But my carving for food has subsided. and my thurst has been slowed down at night alot. My appetite is slowed down a few bites and full. It concerned me to the point of relaying to Doctor. just a few things on the good side of pill.

edvel54
edvel54 2011-04-28 17:07:00 -0500 Report

if you read the side effects on almost all of the diabetic medication it says can cause respiratory infections. I developed a chronic cough. doctor decided it was due to the Actos I was taking. Got off that and I am on Januvia now, but my problem hasn't gone away. I justtake more medication for the cough